Medical Specialty >> Psychiatry

Doctors Lounge - Psychiatry Answers

Back to Psychiatry Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/24/2017.

Forum Name: Antidepressants

Question: Aropax Question


 tanmanEXE - Thu Jun 10, 2010 11:34 pm

I'm 16 and my psychiatrist prescribed me with Aropax and Zyprexa because I have social anxiety disorder.

Since Aropax takes around three weeks to come into effect, it is the same time where I will not have any social interaction since I will be on a school break.

I haven't started taking it but should I start taking it anyway?
 Faye Lang, RN, MSW - Sat Jul 03, 2010 6:38 pm

Hello, tanmanEXE,

Yes, you should start taking the prescribed medications right away, unless your doctor specifically told you to wait. Since it does take some time for Aropax and Zyprexa to become effective, your first few weeks back at school will be much easier if you establish effective blood levels now. Once you have started taking your medications, don't skip doses or alter the way you take them without first consulting your doctor.

Good luck to you!

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us